Wockhardt Ltd
Phenylephrine (5mg/ml) + Chlorpheniramine Maleate (2mg/ml) + Dextromethorphan Hydrobromide (10mg/ml)
Wocof Syrup is a medicine used in the treatment of common cold and cough. It provides quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Syrup
Wocof Syrup is a medicine used in the treatment of common cold and cough. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Wocof Syrup may be taken with or without food but it is better to take it at a fixed time.
Wocof Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Wocof Syrup helps in the treatment of dry cough and other common cold symptoms. It is usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Stop taking this medicine and inform your doctor if your cough persists for more than 1 week
Yes, Wocof Syrup may make you feel drowsy or may cause you to fall asleep during your daily activities. Avoid driving a car, operating machinery, working at heights or participating in potentially dangerous activities at the beginning of your treatment until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medicine.
No, exceeding the recommended dose may not improve effectiveness and could increase the risk of serious side effects or toxicity. If you experience a worsening of your symptoms that is not improved by the recommended dosage, please consult your doctor for reevaluation.
No, it is not advisable to breastfeed while using Wocof Syrup. This medicine contains Chlorpheniramine, an antihistamine, which can pass into breast milk and potentially harm the baby. Inform your doctor if you are advised to take this medicine while breastfeeding.
Keep this medicine in its original container or package, tightly sealed. Store it according to the instructions on the label or packaging provided. Do not discard unused medication. Make sure pets, children, and other individuals do not access the medicine.